Volume & Issue: Volume 36, Issue 2, Spring 2012 
1. Regular AG-groupoids characterized by ( , ) k q -fuzzy ideals

Pages 97-113

A. Khan; N. H. Sarmin; F. M. Khan; B. Davvaz


2. Solution of nonlinear PDE ║u║=c over a general space curve

Pages 115-124

M. Jahanandish; M. R. Banan; M. H. Jahanandish


8. Fecundity and maturation of South Caspian spirlin, Alburnoides sp. (Actinopterygii: Cypriniade) from Iran

Pages 181-187

M. Seifali; A. Arshad; H. R. Esmaeili; B. H. Kiabi; F. Yazdani Moghaddam; N. Fardad